# SDR UPS06847184

- Difficulty date: June 22, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A STRONG BURNING ODOR WHEN LEFT PACK OPERATED WITH MIX VALVE IN FULL COLD POSITION.  REMOVED AND CLEANED LT PACK COALESCER BAG IAW MM 21-55-03-2.  RAN PACK WITH NO ODOR NOTED.  A/C OK TO CONTINUE.
